| Model Number |
CNWET4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, patient experienced blurry vision.Clinical reason was mentioned as mechanical complications.The iol was exchanged for another lens.Additional information has been received and stated that patient with blurry uncorrected vision post op.Myopic correction needed to improve vision.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The account indicated the use of qualified associated products.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the vivity company model (2.25cyl), 21.5 diopter, (1.5 extended depth of focus) lens was replaced with an unspecified, atiol model due to myopic correction needed to improve vision.The product has not been received to evaluate.Follow up attempts were made.No further information has been provided at this time.File will be reopened when new information or the product is received.The manufacturer internal reference number is: (b)(4).